Alert archive / Arizona / Wind Advisories in 2012
Wind Advisory 12, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Apr 12, 2012, 2:49 PM MST for 4 counties in Arizona. It took effect at Apr 13, 2012, 1:00 PM MST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2012, 2:49 PM MST (21:49 UTC)
- In effect from
- Apr 13, 2012, 1:00 PM MST
- Expired
- Apr 13, 2012, 7:00 PM MST
- In force
- 6 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.8 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 631 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 299 m²/s²
- 0-3 km storm-relative helicity
- 275 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
199 WWUS75 KFGZ 122149 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 249 PM MST THU APR 12 2012 ...AN APPROACHING DEEP LOW PRESSURE SYSTEM ON WILL LEAD TO STRONG AND GUSTY SOUTHWEST WINDS BY LATE FRIDAY MORNING INTO FRIDAY EVENING... AZZ004-006>008-011>017-038-040-130600- /O.NEW.KFGZ.WI.Y.0012.120413T1800Z-120414T0200Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- YAVAPAI COUNTY MOUNTAINS-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE... SUPAI...PRESCOTT...WINDOW ROCK...GANADO...WINSLOW...HOLBROOK... SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW... SEDONA...DILKON 249 PM MST THU APR 12 2012 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST FRIDAY. * TIMING...SOUTHWEST WIND ARE FORECAST TO INCREASE BY LATE FRIDAY MORNING. STRONG GUSTY SOUTHWEST WINDS WILL CONTINUE THROUGH THE AFTERNOON AND THEN BEGIN TO DECREASE BY AROUND SUNSET FRIDAY EVENING. * WINDS...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MAJOR ROUTES EFFECTED BY THE WINDS ARE INTERSTATE 40 FROM THE NEW MEXICO BORDER WEST TO THE MOJAVE COUNTY LINE...INTERSTATE 17 FROM FLAGSTAFF SOUTH TO THE MOGOLLON RIM...PORTIONS OF HIGHWAY 89 AND 89A. A FEW AREAS OF BLOWING DUST AND SAND MAY DEVELOP...ESPECIALLY OVER THE LITTLE COLORADO RIVER VALLEY BETWEEN FLAGSTAFF AND WINSLOW AND NORTH OF FLAGSTAFF...CAUSING MINOR REDUCTION IN VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
5 follow-up statements
816 WWUS75 KFGZ 130558 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1058 PM MST THU APR 12 2012 AZZ004-006>008-011>017-038-040-131400- /O.CON.KFGZ.WI.Y.0012.120413T1800Z-120414T0200Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- YAVAPAI COUNTY MOUNTAINS-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE... SUPAI...PRESCOTT...WINDOW ROCK...GANADO...WINSLOW...HOLBROOK... SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW... SEDONA...DILKON 1058 PM MST THU APR 12 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST FRIDAY... * TIMING...SOUTHWEST WINDS WILL INCREASE BY LATE FRIDAY MORNING. STRONG GUSTY SOUTHWEST WINDS WILL CONTINUE THROUGH THE AFTERNOON AND BEGIN TO DECREASE FRIDAY EVENING. * WINDS...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREA ROADS AFFECTED INCLUDE I-40 FROM WEST OF SELIGMAN TO THE NEW MEXICO BORDER...I-17 FROM FLAGSTAFF SOUTH TO THE RIM OVERLOOK...AS WELL AS PORTIONS OF HIGHWAY 89 AND 89A. AREAS OF BLOWING DUST AND SAND MAY DEVELOP...ESPECIALLY OVER THE LITTLE COLORADO RIVER VALLEY BETWEEN FLAGSTAFF AND WINSLOW...AND NORTH OF FLAGSTAFF ALONG HIGHWAY 89. THIS WILL CAUSE PERIODIC...MINOR REDUCTIONS IN VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
908 WWUS75 KFGZ 131047 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 347 AM MST FRI APR 13 2012 AZZ004-006>008-011>017-038-040-131900- /O.CON.KFGZ.WI.Y.0012.120413T1800Z-120414T0200Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- YAVAPAI COUNTY MOUNTAINS-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE... SUPAI...PRESCOTT...WINDOW ROCK...GANADO...WINSLOW...HOLBROOK... SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW... SEDONA...DILKON 347 AM MST FRI APR 13 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... * TIMING...SOUTHWEST WINDS WILL INCREASE LATE THIS MORNING. THESE STRONG AND GUSTY WINDS WILL CONTINUE THROUGH THE AFTERNOON BEFORE BEGINNING TO DECREASE DURING THE EVENING HOURS. * WINDS...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND MAY DEVELOP...ESPECIALLY OVER THE LITTLE COLORADO RIVER VALLEY BETWEEN FLAGSTAFF AND THE NEW MEXICO BORDER...AND NORTH OF FLAGSTAFF ALONG HIGHWAY 89. THIS WILL CAUSE PERIODIC REDUCTIONS IN VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
922 WWUS75 KFGZ 131615 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 915 AM MST FRI APR 13 2012 AZZ004-006>008-011>017-038-040-140015- /O.EXT.KFGZ.WI.Y.0012.120413T2000Z-120414T0200Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- YAVAPAI COUNTY MOUNTAINS-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE... SUPAI...PRESCOTT...WINDOW ROCK...GANADO...WINSLOW...HOLBROOK... SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW... SEDONA...DILKON 915 AM MST FRI APR 13 2012 ...WIND ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MST THIS EVENING... * TIMING...SOUTHWEST WINDS WILL INCREASE LATE THIS MORNING. STRONG AND GUSTY WINDS DEVELOPING LATER THIS AFTERNOON CONTINUING INTO THE EVENING AND THEN DECREASING AFTER SUNSET. * WINDS...SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS AROUND 35 MPH UP THROUGH AROUND 2 PM MST...THEN SOME TIME AFTER 2 PM MST WINDS INCREASING TO 20 TO 30 MPH WITH GUSTS FROM 40 TO 50 MPH. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND MAY DEVELOP...ESPECIALLY OVER THE LITTLE COLORADO RIVER VALLEY BETWEEN FLAGSTAFF AND THE NEW MEXICO BORDER...AND NORTH OF FLAGSTAFF ALONG HIGHWAY 89. THIS WILL CAUSE PERIODIC REDUCTIONS IN VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
565 WWUS75 KFGZ 132137 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 237 PM MST FRI APR 13 2012 AZZ004-006>008-011>017-038-040-140200- /O.CON.KFGZ.WI.Y.0012.000000T0000Z-120414T0200Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- YAVAPAI COUNTY MOUNTAINS-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE... SUPAI...PRESCOTT...WINDOW ROCK...GANADO...WINSLOW...HOLBROOK... SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW... SEDONA...DILKON 237 PM MST FRI APR 13 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * TIMING...SOUTHWEST WINDS WILL CONTINUE TO INCREASE THIS AFTERNOON. THE STRONG WINDS WILL LAST INTO THE EVENING AND THEN DECREASING AFTER SUNSET. * WINDS...SOUTHWEST WINDS INCREASING TO 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PATCHY BLOWING DUST AND SAND MAY DEVELOP...ESPECIALLY OVER THE LITTLE COLORADO RIVER VALLEY BETWEEN FLAGSTAFF AND THE NEW MEXICO BORDER. THIS WILL CAUSE PERIODIC REDUCTIONS IN VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
705 WWUS75 KFGZ 140200 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 700 PM MST FRI APR 13 2012 AZZ004-006>008-011>017-038-040-140300- /O.EXP.KFGZ.WI.Y.0012.000000T0000Z-120414T0200Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- YAVAPAI COUNTY MOUNTAINS-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE... SUPAI...PRESCOTT...WINDOW ROCK...GANADO...WINSLOW...HOLBROOK... SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW... SEDONA...DILKON 700 PM MST FRI APR 13 2012 ...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING... WINDY CONDITIONS WILL CONTINUE IN MANY AREAS OVERNIGHT AS A COLD FRONT MOVES ACROSS THE STATE. HOWEVER...SPEEDS WILL REMAIN BELOW ADVISORY CRITERIA. SOUTHWEST WINDS WILL GENERALLY RANGE FROM 15 TO 25 MPH WITH GUSTS FROM 30 TO 35 MPH. LOCALLY HIGHER GUSTS ARE POSSIBLE OVERNIGHT NEAR THE COLD FRONT...BUT THESE GUSTS WILL BE SHORT LIVED AND ARE NOT EXPECTED TO BE WIDESPREAD. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 12, 9:45 AM MST, 5 hours 4 minutes earlier.
Area forecast discussion, Apr 12, 9:45 AM MST, 5 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 945 AM MST THU APR 12 2012 .SYNOPSIS... COOL AND BREEZY WEATHER WILL CONTINUE TODAY AS BROAD LOW PRESSURE CONTINUES TO DEVELOP ACROSS THE WESTERN STATES. ISOLATED SHOWERS WILL ALSO BE POSSIBLE FOR THE NORTHERN THIRD OF THE STATE. WINDIER CONDITIONS WILL RETURN FRIDAY IN ADVANCE OF COLDER AND STRONGER LOW PRESSURE MOVING INTO THE NORTHLAND. THE STORMIEST PERIOD OF THE WEEK IS ANTICIPATED TO BE FRIDAY NIGHT AND SATURDAY...WITH SOME SNOW ACCUMULATION OVER HIGHER TERRAIN. UNSETTLED CONDITIONS WILL LINGER THROUGH SUNDAY...WITH RAPIDLY WARMING AND DRYING WEATHER EARLY NEXT WEEK. && .DISCUSSION...A RELATIVELY QUIET WEATHER DAY TODAY IS IN STORE AS A WEAK HIGH PRESSURE RIDGE BUILDS OVER THE AREA. AFTERNOON HIGH TEMPERATURE FORECAST FOR TODAY ARE AROUND 5 DEGREES BELOW NORMAL. THE PRESSURE GRADIENT WILL BEGIN TO INCREASE THIS AFTERNOON AS THE NEXT SIGNIFICANT OFF SHORE LOW PRESSURE SYSTEM BEGINS TO TRACK EASTWARD INTO NORTHERN CALIFORNIA. THE WIND FORECAST FOR TODAY WAS UPDATED TO INCREASE WIND GUSTS UP TO 40 MPH ESPECIALLY IN HIGHER ELEVATION AREAS LATER THIS AFTERNOON. && .PREVIOUS DISCUSSION /359 AM MST/...THE SIGNIFICANT EARLY SPRING PATTERN SHIFT WILL CONTINUE OVER THE COMING DAYS UNDER STRONG AND DEEPENING LOW PRESSURE ACROSS THE REGION. RELATIVELY UNEVENTFUL WEATHER IS EXPECTED TODAY INTO EARLY FRIDAY WITH BREEZY WINDS AND ONLY ISOLATED SHOWERS. WIND SPEEDS WILL INCREASE MARKEDLY DURING THE DAY FRIDAY IN ADVANCE OF A STRONG AND COLD CUTOFF LOW. THEN...THE GREATEST CHANCES FOR APPRECIABLE PRECIPITATION IS LIKELY FROM FRIDAY NIGHT AND INTO SATURDAY...WITH HIGHER ELEVATION SNOWFALL FORECAST. STICKING WITH THE PREVIOUS FORECAST...ABOUT 2 TO 6 INCHES OF SNOW IS POSSIBLE ABOVE 6000 FEET WITH LIGHTER AMOUNTS BELOW THAT ELEVATION. WITH MODERATELY WARM SOILS...HIGH SUN ANGLES...AND INCREASING TEMPS BY LATER IN THE WEEKEND...ANY SNOW COVER IS EXPECTED TO BE SHORT-LIVED. INSTABILITY SHOWERS WILL PERSIST INTO SUNDAY...WITH AMOUNTS MORE ON THE LIGHTER SIDE THAN FRIDAY NIGHT/SATURDAY. A WARMING AND DRYING TREND IS ANTICIPATED FROM MONDAY THROUGH THE MIDDLE STAGES OF NEXT WEEK. && .AVIATION... FOR THE 18Z PACKAGE...LINGERING MOISTURE WILL KEEP ISOLATED MVFR CEILINGS OVER THE HIGHER TERRAIN AREAS NORTH OF A KGCN-KE91 LINE THROUGH EARLY AFTERNOON TODAY...OTHERWISE VFR CONDITIONS ARE EXPECTED UNTIL 12Z FRIDAY. WINDS WILL BE SW 10-20G25-30KT UNTIL 02Z...DECREASING TO 5-15G20KT AFTER 02Z. AFTER 12Z FRIDAY...AREAS OF MVFR/IFR CONDITIONS IN SNOW SHOWERS WILL BEGIN TO AFFECT PORTIONS OF NW AZ WEST OF A KGCN-KPGA LINE. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC.........TC/KD AVIATION.......MCCOLLUM FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Apr 12, 3:01 AM MST, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 301 AM MST THU APR 12 2012 AZZ004>018-037>040-131415- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 301 AM MST THU APR 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY BREEZY SOUTHWEST WINDS AND ISOLATED SHOWERS ARE EXPECTED TODAY. HOWEVER...WIDESPREAD HAZARDOUS WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FROM FRIDAY THROUGH MONDAY...A STRONG STORM SYSTEM WILL AFFECT NORTHERN ARIZONA. SOUTHWEST WIND GUSTS TO 50 MPH ARE LIKELY FRIDAY. RAIN AND HIGHER ELEVATION SNOW IS EXPECTED TO DEVELOP LATE FRIDAY AND CONTINUE THROUGH LATE SATURDAY MORNING...DURING WHICH SOME SNOW ACCUMULATIONS ARE EXPECTED...PREDOMINANTLY ABOVE 6000 FEET. COLD AND SHOWERY CONDITIONS WILL PERSIST THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KD
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 6:08 PM MST | Dust Storm Warning | FGZ | Apache, Navajo | 112 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.